Advanced Search
MyIDEAS: Login to save this article or follow this journal

Rationalizability of one-to-one matchings with externalities

Contents:

Author Info

  • Ismail Saglam

    ()
    (TOBB University of Economics and Technology)

  • Ayþe Mumcu

    ()
    (Bogazici University)

Abstract

In this paper, we show that the one-to-one matching model of Mumcu and Saglam (2008) studying stability under interdependent preferences is refutable. We also give a sufficient characterization of the set of matchings that are rationalizable inside the core.

Download Info

If you experience problems downloading a file, check if you have the proper application to view it first. In case of further problems read the IDEAS help page. Note that these files are not on the IDEAS site. Please be patient as the files may be large.
File URL: http://www.accessecon.com/pubs/EB/2008/Volume4/EB-08D70031A.pdf
Download Restriction: no

Bibliographic Info

Article provided by AccessEcon in its journal Economics Bulletin.

Volume (Year): 4 (2008)
Issue (Month): 33 ()
Pages: 1-8

as in new window
Handle: RePEc:ebl:ecbull:eb-08d70031

Contact details of provider:

Related research

Keywords: One-to-one matching Stability Externalities Rationalizability;

Other versions of this item:

Find related papers by JEL classification:

References

References listed on IDEAS
Please report citation or reference errors to , or , if you are the registered author of the cited work, log in to your RePEc Author Service profile, click on "citations" and make appropriate adjustments.:
as in new window
  1. Sasaki, Hiroo & Toda, Manabu, 1996. "Two-Sided Matching Problems with Externalities," Journal of Economic Theory, Elsevier, vol. 70(1), pages 93-108, July.
  2. Ayse Mumcu & Ismail Saglam, 2008. "Characterizing Stable One-to-One Matchings under Interdependent Preferences," Working Papers 0806, TOBB University of Economics and Technology, Department of Economics.
  3. Prabal Roy Chowdhury, 2004. "Marriage markets with externalities," Indian Statistical Institute, Planning Unit, New Delhi Discussion Papers 04-11, Indian Statistical Institute, New Delhi, India.
  4. Ismail Saglam & Ayse Mumcu, 2007. "The core of a housing market with externalities," Economics Bulletin, AccessEcon, vol. 3(57), pages 1-5.
Full references (including those not matched with items on IDEAS)

Citations

Citations are extracted by the CitEc Project, subscribe to its RSS feed for this item.
as in new window

Cited by:
  1. Mumcu, Ayse & Saglam, Ismail, 2010. "Stable one-to-one matchings with externalities," Mathematical Social Sciences, Elsevier, vol. 60(2), pages 154-159, September.

Lists

This item is not listed on Wikipedia, on a reading list or among the top items on IDEAS.

Statistics

Access and download statistics

Corrections

When requesting a correction, please mention this item's handle: RePEc:ebl:ecbull:eb-08d70031. See general information about how to correct material in RePEc.

For technical questions regarding this item, or to correct its authors, title, abstract, bibliographic or download information, contact: (John P. Conley).

If you have authored this item and are not yet registered with RePEc, we encourage you to do it here. This allows to link your profile to this item. It also allows you to accept potential citations to this item that we are uncertain about.

If references are entirely missing, you can add them using this form.

If the full references list an item that is present in RePEc, but the system did not link to it, you can help with this form.

If you know of missing items citing this one, you can help us creating those links by adding the relevant references in the same way as above, for each refering item. If you are a registered author of this item, you may also want to check the "citations" tab in your profile, as there may be some citations waiting for confirmation.

Please note that corrections may take a couple of weeks to filter through the various RePEc services.